Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

May 31, 2012Glascock County, Warren County, Georgia

NWS Atlanta, GA issued this special weather statement at May 31, 2012, 6:39 PM EDT for Glascock County, Warren County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 31, 2012, 6:39 PM EDT (22:39 UTC)
Expired
May 31, 2012, 7:15 PM EDT
In force
36 min
Issued by
NWS Atlanta, GA

Counties Glascock County, GA, Warren County, GA

The radar

The Robins AFB radar (KJGX), 102 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.7 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 87 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
87 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
2029 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

963 
WWUS82 KFFC 312239
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
639 PM EDT THU MAY 31 2012

GAZ062-075-312315-
639 PM EDT THU MAY 31 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WARREN AND GLASCOCK COUNTIES UNTIL 715 PM EDT...

AT 634 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FIVE POINTS...MOVING NORTH AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WARREN AND GLASCOCK COUNTIES THROUGH 715 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE FIVE POINTS...MITCHELL...GIBSON...
BEALL SPRINGS...SHOALS...JEWELL...BASTONVILLE...REESE...WARRENTON...
MESENA...CADLEY...NORWOOD AND CAMAK. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3315 8261 3323 8274 3325 8275 3327 8278
      3331 8279 3358 8271 3359 8270 3361 8265
      3357 8262 3346 8258 3341 8254 3336 8254
      3334 8250
TIME...MOT...LOC 2239Z 196DEG 13KT 3332 8267

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 31, 3:49 PM EDT, 2 hours 50 minutes earlier.

Area forecast discussion, May 31, 3:49 PM EDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
349 PM EDT THU MAY 31 2012

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...

WEAKENING SHORT WAVE OVER ALABAMA THIS AFTERNOON PRODUCING CLOUDS
ACROSS THE CWA. A FEW THUNDERSTORMS DEVELOPING IN AREAS OF BEST
HEATING ACROSS THE CENTRAL ZONES WITH SOME SHOWERS ACROSS THE
NORTHWEST. WILL HAVE TO WATCH AND SEE WHAT ELSE DEVELOPS THROUGH THE
EVENING...BUT CAPES ARE FORECAST TO BE WEAK AFTER 00Z. HOWEVER NEXT
SHORT WAVE SHOULD MOVE THROUGH THE OHIO VALLEY LATER TONIGHT AND
FRIDAY MORNING...DRAGGING A COLD FRONT THROUGH THE CWA. MODELS
CONTINUE TO AGREE THE FRONT SHOULD BE INTO NORTHWEST GEORGIA BY 12Z
AND CROSSING THE CWA DURING THE DAY. HEATING WILL HELP INCREASE
INSTABILITY DURING THE DAY WITH CAPES NEAR 1500 AND MUCH OF
NORTHEAST GEORGIA IS IN A SLIGHT RISK OF SEVERE FOR FRIDAY. THE
SHORT WAVE SHOULD BE EAST OF THE CWA BY 00Z WITH NORTHWEST FLOW
DOMINATING THE STATE. THICKNESS VALUES DROPPING ACROSS THE AREA FOR
SATURDAY WITH COOLER THAN NORMAL TEMPERATURES OVER MUCH OF THE
CWA.

41

.LONG TERM /SATURDAY THROUGH THURSDAY/...

NO CHANGES TO THE EXTENDED AT THIS TIME.  SEE PREVIOUS DISCUSSION.

ARG

LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
/ISSUED AT 533 AM EDT THU MAY 31 2012/
AS A COLD FRONT EXITS THE AREA TO THE SOUTHEAST FRIDAY NIGHT... HIGH
PRESSURE WILL QUICKLY BUILD INTO THE REGION FOR THE WEEKEND. THE
UPPER RIDGE WILL TRANSITION EASTWARD TOWARD THE CENTRAL CONUS...
PLACING THE FORECAST AREA IN NORTHWEST FLOW ALOFT. THE UPPER RIDGE
SHOULD AMPLIFY ACROSS THE CENTRAL CONUS BY THE END OF THE WEEKEND
AND INTO EARLY NEXT WEEK. WITH SUCH A SETUP... ANY PERTURBATION IN
THE UPPER LEVELS ALONG THIS RIDGE COULD ENHANCE THE POPS FOR A
PORTION OF THE AREA... HOWEVER ATTM SATURDAY AND SUNDAY LOOK TO
REMAIN DRY.

THE GFS AND ECMWF BOTH INDICATE A FRONT SAGGING SOUTHWARD AND
INFLUENCING THE AREA BY EARLY NEXT WEEK. THERE IS SOME DISAGREEMENT
BETWEEN THE TWO ON TIMING AS THE ECMWF HAS IT MONDAY THROUGH
TUESDAY... WHILE THE NAM HAS SLOWER AND BEING PRIMARILY ON TUESDAY.
BOTH MODELS ARE IN GENERAL CONSENSUS WITH SWINGING A WEAK SHORTWAVE
AND SOME ENHANCED MOISTURE INTO THE AREA FROM THE NORTHWEST FROM
MONDAY INTO TUESDAY AS WELL. ALL CONSIDERED... HAVE DECIDED TO
INCLUDE SLIGHT CHANCE POPS FOR THE NORTH ON MONDAY AND HAVE BETTER
CHANCE AREA-WIDE FOR MONDAY NIGHT AND TUESDAY. FRONT IS PROGGED TO
HANG AROUND NEAR THE GA-FL BORDER TUESDAY THROUGH MIDWEEK SO HAVE
INCLUDED LOW CHANCE POPS TOWARD THE SOUTH.

FOR TEMPS...MEX GUIDANCE LOOKED REASONABLE SO ONLY MINOR TWEAKS WERE
MADE. THE AREA SHOULD SEE A GRADUAL WARM-UP THIS WEEKEND FOLLOWING
THE FROPA AND HAVE HIGHS BACK IN THE UPPER 80S TO LOW 90S FOR MOST
LOCATIONS NEXT WEEK.

03

AVIATION...
18Z UPDATE...
VFR CONDITIONS WILL CONTINUE THROUGH THE EVENING WITH SCT-BKN HIGH
CLOUDS AND SCT CUMULUS DOMINATING.  AN UPPER DISTURBANCE WILL
PRODUCE SOME ISOLATED SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND
EVENING AND WILL HAVE TO MONITOR THIS TO SEE IF ANYTHING THREATENS
THE AIRPORTS. SHOULD SEE SCATTERED SHOWERS BEGIN APPROACHING ATLANTA
TAF SITES BY 03-06Z FRIDAY...AND LINGER OVERNIGHT AS A COLD FRONT
APPROACHES. THE GREATER TSRA THREAT WILL BE FROM 12Z-21Z FRIDAY AS A
COLD FRONT ENTERS THE STATE. COULD SEE MVFR CIGS DEVELOP BY 09-12Z
FRIDAY.

//ATL CONFIDENCE...18Z UPDATE...
HIGH CONFIDENCE VFR CONDITIONS. MEDIUM ON WIND DIRECTIONS AND MID TO
LATE EVENING SHOWERS.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          66  82  53  83 /  40  60  10   5
ATLANTA         68  79  55  80 /  50  60  10   5
BLAIRSVILLE     63  74  49  75 /  70  60  10  10
CARTERSVILLE    65  76  48  78 /  60  60  10  10
COLUMBUS        71  84  57  84 /  30  50   5   5
GAINESVILLE     66  80  54  79 /  50  60  10  10
MACON           68  89  54  84 /  20  40  10   5
ROME            67  76  51  82 /  70  60  10  10
PEACHTREE CITY  65  79  51  80 /  40  60  10   5
VIDALIA         72  89  61  84 /  20  60  20   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...41
LONG TERM....ARG
AVIATION...41
Hazardous weather outlook, May 31, 5:05 PM EDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
505 PM EDT THU MAY 31 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-011515-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
505 PM EDT THU MAY 31 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...
ISOLATED TO SCATTERED STRONG THUNDERSTORMS EXPECTED THIS EVENING...
BECOMING MORE WIDESPREAD AFTER MIDNIGHT.

.SYNOPSIS...
AN UPPER LEVEL SHORT WAVE...AND ITS ASSOCIATED SURFACE COLD FRONT...
WILL APPROACH THE STATE OVERNIGHT.

.PRIMARY HAZARDS...
THE PRIMARY THREATS FROM ANY THUNDERSTORMS THAT DEVELOP WILL BE
SMALL HAIL...GUSTY WINDS...AND FREQUENT LIGHTNING.

.DISCUSSION...
CAPE VALUES OF 1000-1500 THIS AFTERNOON WILL DECREASE SOME
OVERNIGHT...BUT WILL REMAIN IN THE 500-1000 RANGE...AND COMBINED
WITH AN APPROACHING UPPER LEVEL SHORT WAVE WILL PRODUCE ISOLATED TO
SCATTERED THUNDERSTORMS THIS EVENING...BECOMING MORE WIDESPREAD
AFTER MIDNIGHT. WEAK SHEAR VALUES AND ONLY MODEST INSTABILITIES
SHOULD HELP TO HOLD MOST STORM DEVELOPMENT BELOW SEVERE LIMITS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
A COLD FRONT WILL BRING A MORE SIGNIFICANT CHANCE FOR THUNDERSTORM
DEVELOPMENT FRIDAY THROUGH EARLY SATURDAY MORNING. A FEW STORMS MAY
BE SEVERE ON FRIDAY. THERE IS A SLIGHT CHANCE FOR ISOLATED
THUNDERSTORMS IN NORTH GEORGIA DURING THE AFTERNOON ON MONDAY. A
WEAK FRONTAL BOUNDARY WILL BRING ANOTHER CHANCE FOR THUNDERSTORMS ON
TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, May 31, 5:16 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
516 PM EDT THU MAY 31 2012

GAZ007-312145-
516 PM EDT THU MAY 31 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN GILMER COUNTY UNTIL 545 PM EDT...

AT 514 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TALONA...MOVING NORTHEAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
GILMER COUNTY THROUGH 545 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE TAILS CREEK...ROUNDTOP...TALONA...ELLIJAY...EAST
ELLIJAY...PISGAH...CHERRY LOG AND MOUNTAINTOWN. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3484 8438 3480 8431 3474 8427 3473 8427
      3456 8447 3456 8449 3454 8449 3456 8450
      3455 8452 3463 8466 3465 8465 3486 8451
TIME...MOT...LOC 2116Z 216DEG 10KT 3464 8452
Special weather statement, May 31, 5:24 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
524 PM EDT THU MAY 31 2012

GAZ086-312200-
524 PM EDT THU MAY 31 2012

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN EMANUEL COUNTY UNTIL 600 PM EDT...

AT 523 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER STILLMORE...MOVING NORTHEAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
EMANUEL COUNTY THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE LEXSY...STILLMORE...NUNEZ...GEORGE L SMITH STATE
PARK...CANOOCHEE...TWIN CITY AND GARFIELD. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3261 8200 3253 8204 3255 8208 3253 8212
      3248 8217 3243 8218 3238 8223 3243 8239
      3244 8238 3245 8240 3277 8221 3273 8210
      3266 8208
TIME...MOT...LOC 2125Z 221DEG 10KT 3249 8220
Special weather statement, May 31, 5:44 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
544 PM EDT THU MAY 31 2012

GAZ006-007-312245-
544 PM EDT THU MAY 31 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN FANNIN AND GILMER COUNTIES UNTIL 645 PM EDT...

AT 542 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EAST ELLIJAY...MOVING EAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
FANNIN AND GILMER COUNTIES THROUGH 645 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE EAST ELLIJAY...ELLIJAY...CARTECAY...ROY...
CHERRY LOG...MARION...PISGAH...STOVER CREEK SHELTER...SPRINGER
MOUNTAIN SHELTER...DIAL...HEMP...MARGRET AND HURST. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3489 8415 3486 8414 3481 8414 3480 8411
      3475 8409 3463 8417 3461 8445 3474 8451
TIME...MOT...LOC 2144Z 251DEG 12KT 3468 8441
Local storm report, May 31, 6:09 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
609 PM EDT THU MAY 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     HAIL             ELLIJAY                 34.69N 84.48W
05/31/2012  E0.75 INCH       GILMER             GA   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED DIME SIZED HAIL ON ZEPLAND
            ROAD.

&&

SLAMBACK
Local storm report, May 31, 6:30 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
630 PM EDT THU MAY 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     TSTM WND DMG     1 SE LOUISVILLE         32.99N 82.40W
05/31/2012                   JEFFERSON          GA   911 CALL CENTER

            911 CENTER REPORTED A TREE DOWN ON POWER LINES ALONG
            MOORE STREET.

0510 PM     TSTM WND DMG     LOUISVILLE              33.00N 82.41W
05/31/2012                   JEFFERSON          GA   911 CALL CENTER

            911 CENTER REPORTED A TREE DOWN BLOCKING U.S. HWY 1.

&&

JLF
Special weather statement, May 31, 6:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
639 PM EDT THU MAY 31 2012

GAZ062-075-312315-
639 PM EDT THU MAY 31 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WARREN AND GLASCOCK COUNTIES UNTIL 715 PM EDT...

AT 634 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FIVE POINTS...MOVING NORTH AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WARREN AND GLASCOCK COUNTIES THROUGH 715 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE FIVE POINTS...MITCHELL...GIBSON...
BEALL SPRINGS...SHOALS...JEWELL...BASTONVILLE...REESE...WARRENTON...
MESENA...CADLEY...NORWOOD AND CAMAK. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3315 8261 3323 8274 3325 8275 3327 8278
      3331 8279 3358 8271 3359 8270 3361 8265
      3357 8262 3346 8258 3341 8254 3336 8254
      3334 8250
TIME...MOT...LOC 2239Z 196DEG 13KT 3332 8267

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 9:55 PM EDTSpecial Weather StatementFFCToombs50 min
May 30, 10:02 PM EDTSpecial Weather StatementFFCHouston28 min
May 31, 12:53 PM EDTSpecial Weather StatementFFCBleckley37 min
May 31, 4:34 PM EDTSpecial Weather StatementFFCEmanuel26 min
May 31, 4:58 PM EDTSpecial Weather StatementFFCJefferson32 min
May 31, 5:06 PM EDTSevere Thunderstorm WarningFFCJefferson39 min
May 31, 5:16 PM EDTSpecial Weather StatementFFCGilmer29 min
May 31, 5:24 PM EDTSpecial Weather StatementFFCEmanuel36 min
May 31, 5:44 PM EDTSpecial Weather StatementFFCGilmer61 min
May 31, 6:44 PM EDTSpecial Weather StatementFFCTaylor31 min
May 31, 6:55 PM EDTSevere Thunderstorm WarningFFCGlascock, Warren50 min
May 31, 7:16 PM EDTSpecial Weather StatementFFCUpson29 min
May 31, 7:48 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike, Upson42 min
May 31, 7:59 PM EDTSpecial Weather StatementFFCWheeler31 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.